Please login using the form on menu list.|
It is required to login for Full-Text PDF.
A Fast and Accurate Algorithm for Computing Desired Eigenpairs of Hermitian Matrices
Chang Wan JEON
Hyoung Joong KIM
Jang Gyu LEE
IEICE TRANSACTIONS on Information and Systems Vol.E79-D No.3 pp.182-188
Publication Date: 1996/03/20
Print ISSN: 0916-8532
Type of Manuscript: PAPER
Category: Algorithm and Computational Complexity
Full Text: PDF(520.6KB)
A fast and stable algorithm for locating a desired eigenvalue and its corresponding eigenvector is presented. Its effectiveness is shown through a numerical simulation. The proposed algorithm is fast and numerically accurate enough to be applied to a real application.